# SDR P5CA9800777

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Panel
- Part number: 65B4750944
- Condition: Sparking
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START WHEN POWER WAS TRANSFERRED TO AIRCRAFT POWER AN ACRID SMELL WAS NOTICED IN COCKPIT.  SPARKS WERE SEEN COMING FORM FIRE DETECTION PANEL BEHIND P6 PANEL.  REPLACED CARD INDEX PANEL PER M/M 26-11-05 AND OPERATIONAL CHECKED PER M/M 26-11-00.
